|HIV.drugs...truvada and sustiva
Jan 22, 2010
| Response from Dr. Young
Hello and thank you for your post.
Sorry to hear about your diagnosis. You should be starting on medications in the near future.
Provided that you do not have transmitted drug resistance or significant kidney disease (or perhaps bone disease-- issues related to tenofovir toxcity), the combination of Truvada (tenofovir+FTC) and Sustiva (efavirenz; otherwise available as Atripla) should be a very potent and well tolerated combination.
Hope this helps. Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Rash A Symptom Of Ars?
- Is Testicular Pain An Acute Symptom Of HIV?
- Is White Tongue A Symptom Of Acute HIV Infection?
- Sex With A Prostitute Risk Of Getting AIDS
- Flu Symptoms After Vaginal Sex Without Condom Does It Mean I Have HIV
- Pain In Penis After Protected Anal Sex Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.